MathSciNet Relay Station
MathSciNet bibliographic data
MR2178127 35Q53
Wazwaz, Abdul-Majid Two reliable methods for solving variants of the KdV equation with compact and noncompact structures. Chaos Solitons Fractals 28 (2006), no. 2, 454–462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement